UM

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
Authors:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
Favorite  |  View/Download:16/0  |  Submit date:2018/10/30
The mediating morphism of the multilinear optimal map Journal article
East Asian Journal on Applied Mathematics, 2014,Volume: 4,Issue: 1,Page: 82-87
Authors:  Vong S.-W.;  Jin X.-Q.;  Wang J.-H.
Favorite  |  View/Download:8/0  |  Submit date:2018/12/24
Multilinear Mapping  Optimal Preconditioner  Tensor Product  
The approximate solutions of FPK equations in high dimensions for some nonlinear stochastic dynamic systems Journal article
Communications in Computational Physics, 2011,Volume: 10,Issue: 5,Page: 1241-1256
Authors:  Guo-Kang Er;  Vai Pan Iu
Favorite  |  View/Download:10/0  |  Submit date:2019/02/12
Fokker-planck-kolmogorov Equation  Large-scale Systems  Nonlinear Stochastic Dynamic Systems  Probability Density Function  Subspace